# SDR SWAA2021011108041

- Difficulty date: August 10, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 48,041 hours, 28,678 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61141
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, ON AFT CARGO DOOR INTERNAL SKIN AFT LOWER CORNER 'MARKED' BS 840 WL 160 RBL 35.  CORROSION ON INTERNAL SKIN P/N 146A6114-1 WAS FOUND TO BE OUT OF LIMITS DUE TO 100% MATERIAL LOSS, PER SRM 52-30-01-1A-1 FIG 104 DETAIL C LEAD 800 19AUG20 INSP 358 08/19/20.  REPAIR OF INTERNAL SKIN WAS ACCOMPLISHED ON SWA RO: 0520047-E8R.
